# SDR AWXA200200937

- Difficulty date: September 28, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 65,610 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - AFTER TAKEOFF OUT OF BWI THE FLIGHT ATTENDANT INFORMED THE FLIGHT DECK THAT EMERGENCY LIGHTS ILLUMINATED AND LATER WENT OUT.  MAINTENANCE TROUBLESHOT AND FOUND ALL EMERGENCY LIGHT BATTERIES WEAK, REPLACED ALL EMERGENCY LIGHT BATTERY PACKS PER BMM 33-51-07, FUNCTIONAL TEST WAS GOOD IAW T/C A1C33607.
